Alert archive / Michigan / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 39, NWS Detroit, MI

May 25, 2006Shiawassee County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at May 25, 2006, 6:16 PM EDT for Shiawassee County, Michigan. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2006, 6:16 PM EDT (22:16 UTC)
Expired
May 25, 2006, 7:03 PM EDT
In force
47 min
Issued by
NWS Detroit, MI
Area
Counties, with a storm outline in the text

County Shiawassee County, MI

The radar

The Detroit radar (KDTX), 57 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 3:14 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.3 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2006-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2006-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1108 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDTX 252216
SVRDTX
MIC155-252330-
/O.NEW.KDTX.SV.W.0039.060525T2216Z-060525T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
616 PM EDT THU MAY 25 2006

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SHIAWASSEE COUNTY IN SOUTHEAST MICHIGAN

* UNTIL 730 PM EDT

* AT 609 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH DIAMETER 
  HAIL.  THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF DURAND...OR
  ABOUT 13 MILES SOUTH OF OWOSSO...AND MOVING NORTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DURAND BY 635 PM EDT...
  7 MILES SOUTHEAST OF NEW LOTHROP BY 715 PM EDT...

A TORNADO WATCH IS ALSO IN EFFECT. REMEMBER...TORNADOES CAN AND
OCCASIONALLY DO DEVELOP RAPIDLY IN SEVERE THUNDERSTORMS. IF
THREATENING WEATHER IS OBSERVED...MOVE TO SAFE SHELTER IMMEDIATELY.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 4304 8412 4278 8421 4280 8395 4314 8394

$$

DEG /
2 follow-up statements
000 
WWUS53 KDTX 252236
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
636 PM EDT THU MAY 25 2006

MIC155-252330-
/O.CON.KDTX.SV.W.0039.000000T0000Z-060525T2330Z/
SHIAWASSEE MI-
636 PM EDT THU MAY 25 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SHIAWASSEE COUNTY...

AT 634 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH DIAMETER 
HAIL.  THIS STORM WAS LOCATED NEAR DURAND...OR ABOUT 12 MILES
SOUTHEAST OF OWOSSO...MOVING NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LENNON BY 655 PM EDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR SOUTHEAST MICHIGAN.

LAT...LON 4297 8404 4284 8406 4280 8393 4303 8393

$$
000 
WWUS53 KDTX 252303
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
702 PM EDT THU MAY 25 2006

MIC155-252312-
/O.CAN.KDTX.SV.W.0039.000000T0000Z-060525T2330Z/
SHIAWASSEE MI-
702 PM EDT THU MAY 25 2006

...THE SEVERE THUNDERSTORM WARNING FOR SHIAWASSEE COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAD WEAKENED. THUS...THE WARNING HAS BEEN 
CANCELLED.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR SOUTHEAST MICHIGAN.

LAT...LON 4297 8404 4284 8406 4280 8393 4303 8393

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:31 PM EDT, 2 hours 45 minutes earlier.

Area forecast discussion, May 25, 3:31 PM EDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
331 PM EDT THU MAY 25 2006

.SHORT TERM...TONIGHT AND FRIDAY

12Z RAOBS/WATER VAPOR LOOP SHOW AN UPPER LOW OVER WISCONSIN...WITH A
SHORTWAVE SWINGING AROUND IT THROUGH ILLINOIS. SURFACE ANALYSIS
SHOWS LOW OVER WISCONSIN...WITH A WARM FRONT EXTENDING INTO CENTRAL
LOWER AND A COLD FRONT DOWN ACROSS ILLINOIS. REGIONAL RADARS SHOW A
COUPLE AREAS OF CONVECTION DEVELOPING...ACROSS INDIANA/OHIO AND
FARTHER NORTH ACROSS LOWER MICHIGAN.

MORNING STRATUS HAS MIXED OUT ACROSS MUCH OF THE CWA...WITH
TEMPERATURES CLIMBING INTO THE MID/UPPER 70S AND DEWPOINTS HOLDING
IN THE LOW 60S. THIS HAS LED TO MIXED LAYER CAPES OF OVER 1500J/KG
ACROSS MUCH OF THE CWA...WITH RAPIDLY DECREASING CIN. SPECIAL 18Z
DTX SOUNDING SHOWS A DECENT LOW-LEVEL CAP IN PLACE...WITH A SURFACE
TEMP OF 82 OR SO NEEDED TO GET AROUND IT. AREAS ACROSS THE THUMB
HAVE RECEIVED THE MOST INSOLATION TODAY WITH UP TO CFS 81F...AND
WITH EXTRA PUSH ALONG THE WARM FRONT STORMS HAVE ALREADY DEVELOPED.
EXPECT THIS DEVELOPMENT TO CONTINUE...INITIALLY ALONG THE WARM FRONT
IN THE NORTH AND EVENTUALLY ALONG THE COLD FRONT MOVING IN FROM THE
WEST. THEREFORE WILL STICK WITH NUMEROUS TSRA THROUGH MID EVENING...
THEN WITH SHOWERS CONTINUING OVERNIGHT BUT THUNDER POTENTIAL
DIMINISHING BEHIND THE COLD FRONT. WHILE THE BEST DEEP LAYER SHEAR
WILL BE SOUTH OF THE CWA WITH THE THE CORE OF THE MID-LEVEL JET
PASSING THROUGH THE OHIO VALLEY... THERE IS PRETTY GOOD LOW-LEVEL
SHEAR/HELICITY WITH A BACKED SOUTHEASTERLY SURFACE FLOW ACROSS
PORTIONS OF THE CWA. THEREFORE THERE IS A TORNADO POTENTIAL IN
ADDITION TO WIND/HAIL WITH STORMS THAT DEVELOP.

&&

.LONG TERM...FRIDAY NIGHT THROUGH THURSDAY

SUMMER LIKE CONDITIONS STILL ON TAP FOR THE LABOR DAY WEEKEND WITH
GFS/NAM/ECMWF ALL IN GENERAL AGREEMENT WITH POSITION AND STRENGTH OF
BUILDING RIDGE OVER THE EASTERN U.S. AND GREAT LAKES REGION. AT THIS
TIME WILL REMOVE MENTION OF LINGERING SHOWERS FRIDAY EVENING AS
STABILIZING NORTH FLOW...SUBSIDENCE AND DRYING MID LEVELS PLUNGING
THROUGH THE CWA BY 00Z SATURDAY.

RIDGE AXIS TO RAPIDLY AMPLIFY SATURDAY AND SUNDAY AS STRONG TROF
DIGS INTO THE PACIFIC NORTHWEST. THIS WILL RESULT IN 850 MB TEMPS
WARMING TO 18C BY SUNDAY AND SOUTHERN EDGE OF THE WESTERLIES WORKING
NORTH OF LAKE SUPERIOR. AS A RESULT ANTICIPATE MCS DEVELOPMENT AND
CONVECTION TO REMAIN NORTH AND WEST OF THE REGION AS WELL. STILL
ANTICIPATE DRY CONDTIONS THROUGH MONDAY WITH TEMPS IN THE MID 80S
THROUGH MONDAY AS WELL. COULD SEE SOME ISOLATED CONVECTION ON MONDAY
AFTERNOON AS MODELS DIMINISH STRENGTH OF MID LEVEL CAP...BUT BELIEVE
MODELS ARE UNDER DONE. STRENGTH OF CAP WILL DEPEND SOMEWHAT ON
POSITION OF TRAPPED/CLOSED LOW ALONG THE EASTERN SEABOARD. IF LOW
REMAINS NEAR THE COAST OR INLAND...THEN SIGNIFICANT LATENT HEAT
RELEASE UNDERNEATH THE RIDGE WILL RESULT IN STRENGTHENING THE RIDGE
EVEN MORE. IF THIS SOLUTION VERIFIES...THEN TEMPS COULD EASILY CLIMB
INTO THE UPPER 80S AND PRECIPITATION HOLDING OFF UNTIL TUESDAY AND
WEDNESDAY. AT THIS TIME THOUGH MODELS INDICATE RIDGE FLATTENING OUT
ON TUESDAY AND WEDNESDAY AS COLD FRONT APPROACHES THE NORTHERN GREAT
LAKES. FRONT ALSO BECOMING MORE PARALLEL TO MID LEVEL FLOW AND AS A
RESULT WILL BE SLOW TO MOVE THROUGH THE CENTRAL GREAT LAKES. SO WILL
LINGER PRECIP INTO THURSDAY MORNING. SLOW MOVING CONVECTION WITH
PRECIPITABLE WATER APPROACHING TWO INCHES...WILL ALSO CREATE A HEAVY
RAIN POTENTIAL TUESDAY AND WEDNESDAY.

&&

AVIATION...ISSUED 132 PM EDT THU MAY 25 2006

SURFACE LOW OVER WISCONSIN WILL TRACK ACROSS LOWER MICHIGAN
OVERNIGHT. MVFR STRATUS AHEAD OF IT HAS QUICKLY BEGUN TO MIX OUT
ACROSS SOUTHEAST MICHIGAN...LEAVING VFR CLOUDS GENERALLY 6-10KFT
AHEAD OF THE COLD FRONT. REGIONAL RADARS SHOW STRONGER CONVECTION
DEVELOPING ACROSS WESTERN LOWER ALONG THE WARM FRONT...WHICH LOOKS
TO HAVE QUICKLY JUMPED NORTHWARD WITH BETTER INSOLATION AS CLOUDS
MIX OUT. THIS ACTIVITY LOOKS TO CONTINUE TO DEVELOP SOUTHEASTWARD
ALONG THE FRONT...BUT SHOULD REMAIN NORTH OF MBS GIVEN CONTINUED
NORTHWARD MOVEMENT TO THE BOUNDARY. STILL LOOKING FOR THUNDER
CHANCES ALONG THE COLD FRONT. SIMILAR TIMING IN TAFS WITH TSRA
MENTIONED FOR A TWO HOUR WINDOW BETWEEN 20-24Z. PLENTY OF LOW-LEVEL
MOISTURE UPSTREAM BEHIND THE LOW...WITH MVFR/IFR CLOUDS RETURNING
OVERNIGHT...LOWEST CIGS FARTHER NORTH AT FNT/MBS CLOSER TO THE LOW
TRACK. WILL ALSO STICK WITH THE LONGER/STRONGER MENTION OF RAIN
SHOWERS FARTHER NORTH NEAR THE LOW.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&

SHORT TERM...BRAVENDER
AVIATION.....BRAVENDER
LONG TERM....GSS

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, May 25, 3:27 PM EDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
327 PM EDT THU MAY 25 2006

MIZ047>049-053>055-060>063-068>070-075-076-082-083-260530-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
327 PM EDT THU MAY 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN.

.DAY ONE...TONIGHT

TORNADO WATCH 394 IS IN EFFECT UNTIL 10 PM EDT. NUMEROUS THUNDERSTORMS
ARE EXPECTED LATE THIS AFTERNOON AND EVENING. THERE IS A CHANCE
OF SEVERE WEATHER WITH THESE STORMS...WITH WIND GUSTS TO 70 MPH
AND HAIL TO ONE INCH IN DIAMETER THE PRIMARY HAZARDS. ISOLATED
TORNADOS ARE ALSO POSSIBLE. THE BEST CHANCE FOR THUNDERSTORMS AND
SEVERE WEATHER WILL OCCUR BETWEEN 4 PM AND 10 PM. THUNDERSTORMS
MOVEMENT WILL BE TO THE NORTHEAST AT 30 MPH.

LOW PRESSURE OVER WISCONSIN WILL MOVE TO LAKE HURON TONIGHT...
BRINGING A COLD FRONT ACROSS LOWER MICHIGAN BY THIS EVENING. A
WARM...MOIST AND UNSTABLE ATMOSPHERE WILL BE IN PLACE AHEAD OF
THIS COLD FRONT...WHICH WILL SET THE STAGE FOR POTENTIAL STRONG TO
SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY AS LOW PRESSURE
LINGERS OVER THE REGION. THERE IS ALSO A CHANCE OF THUNDERSTORMS
ON TUESDAY AND WEDNESDAY AS A FRONT MOVES INTO THE STATE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS OCCURRED.

LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-260530-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI-
327 PM EDT THU MAY 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN
WATERS OF LAKE ERIE AND LAKE HURON.

.DAY ONE...TONIGHT

TORNADO WATCH 394 IS IN EFFECT UNTIL 10 PM EDT. NUMEROUS THUNDERSTORMS
ARE EXPECTED LATE THIS AFTERNOON AND EVENING. THERE IS A CHANCE
OF SEVERE WEATHER WITH THESE STORMS...WITH WIND GUSTS TO 70 MPH
AND HAIL TO ONE INCH IN DIAMETER THE PRIMARY HAZARDS. ISOLATED
TORNADOS ARE ALSO POSSIBLE. THE BEST CHANCE FOR THUNDERSTORMS AND
SEVERE WEATHER WILL OCCUR BETWEEN 4 PM AND 10 PM. THUNDERSTORMS
MOVEMENT WILL BE TO THE NORTHEAST AT 30 MPH.

LOW PRESSURE OVER WISCONSIN WILL MOVE TO LAKE HURON TONIGHT...
BRINGING A COLD FRONT ACROSS LOWER MICHIGAN BY THIS EVENING. A
WARM...MOIST AND UNSTABLE ATMOSPHERE WILL BE IN PLACE AHEAD OF
THIS COLD FRONT...WHICH WILL SET THE STAGE FOR POTENTIAL STRONG TO
SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY AS LOW PRESSURE
LINGERS OVER THE REGION. THERE IS ALSO A CHANCE OF THUNDERSTORMS
ON TUESDAY AND WEDNESDAY AS A FRONT MOVES INTO THE STATE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS OCCURRED.

KAHL

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

In the hours before

Local storm report, May 25, 3:33 PM EDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
333 PM EDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             MARLETTE                43.33N 83.08W
05/25/2006  E1.00 INCH       SANILAC            MI   TRAINED SPOTTER

&&

DG
Local storm report, May 25, 5:59 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
559 PM EDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             NEWPORT                 42.00N 83.31W
05/25/2006  E0.75 INCH       MONROE             MI   AMATEUR RADIO

&&

DRC
Local storm report, May 25, 6:15 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
615 PM EDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             GRAND BLANC             42.93N 83.62W
05/25/2006  E0.75 INCH       GENESEE            MI   AMATEUR RADIO

&&

DRC

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 3:40 PM EDTSevere Thunderstorm WarningDTXSanilac24 min
May 25, 4:01 PM EDTSevere Thunderstorm WarningDTXMidland29 min
May 25, 4:34 PM EDTSpecial Marine WarningDTX56 min
May 25, 4:35 PM EDTSevere Thunderstorm WarningDTXHuron40 min
May 25, 5:01 PM EDTSevere Thunderstorm WarningDTXMonroe59 min
May 25, 5:04 PM EDTSpecial Marine WarningDTX56 min
May 25, 5:27 PM EDTSpecial Marine WarningDTX24 min
May 25, 5:51 PM EDTSevere Thunderstorm WarningDTXWayne46 min
May 25, 5:56 PM EDTSpecial Marine WarningDTX35 min
May 25, 6:01 PM EDTSevere Thunderstorm WarningDTXWashtenaw74 min
May 25, 6:07 PM EDTSevere Thunderstorm WarningDTXGenesee38 min
May 25, 6:11 PM EDTSevere Thunderstorm WarningDTXLivingston64 min
May 25, 6:14 PM EDTSevere Thunderstorm WarningDTXLenawee54 min
May 25, 6:26 PM EDTSevere Thunderstorm WarningDTXLapeer94 min
May 25, 6:32 PM EDTSevere Thunderstorm WarningDTXOakland73 min
May 25, 6:34 PM EDTSpecial Marine WarningDTX86 min
May 25, 6:36 PM EDTSevere Thunderstorm WarningDTXMonroe69 min
May 25, 6:46 PM EDTSevere Thunderstorm WarningDTXGenesee68 min
May 25, 6:49 PM EDTSevere Thunderstorm WarningDTXHuron41 min
May 25, 6:51 PM EDTSpecial Marine WarningDTX84 min
May 25, 6:57 PM EDTSevere Thunderstorm WarningDTXWayne60 min
May 25, 7:05 PM EDTSevere Thunderstorm WarningDTXMacomb25 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.